# SDR SWAA2023040322693

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 22,142 hours, 10,680 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY PORTABLE FLASHLIGHT UNDER FLIGHT ATTENDANTS JUMPSEAT INOP<[01] REPLACED BOTH FLASH LIGHT BATTERIES PER SIP. OPS CHECK GOOD. BOTH FWD FLASH LIGHTS REQUIRE NEW SEALS. OK TO CONTINUE PER MEL 25-12-03 SP1 AUTH# 127861;[02] INSTALLED NEW SEALS ON BOTH FWD FLIGHT ATTENDANT EMERGENCY FLASHLIGHTS AS PER AMM 25-64-00.
